# SDR FDEA201506262069

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00363
- Condition: Dented
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 1701, LONGERON 12L FRAME.  REPAIR FOUND DENTED.   FRAME TRIMMED OUT & REPAIRED IAW SRM 53-0-07-2R REPAIR 2 FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
